Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions in the ball algebra


Author: P. Wojtaszczyk
Journal: Proc. Amer. Math. Soc. 85 (1982), 184-186
MSC: Primary 32A10; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1982-0652438-4
MathSciNet review: 652438
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a function in a ball algebra such that almost every slice function has a series of Taylor coefficients divergent with every power $ p < 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A10, 46J15

Retrieve articles in all journals with MSC: 32A10, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652438-4
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society